A 40-year-old female asked:
If i get hives from ibuprofen does that mean i'm also allergic to aspirin-based products like excedrin?
1 doctor answer • 4 doctors weighed in
Allergy and Immunology 23 years experience
See allergist: The details of your adverse reaction to the nsaids will help an allergist understand your reaction and make recommendations on what medicines will be safe for you.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Aug 26, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.